# SDR REXA2020110400735

- Difficulty date: October 30, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N301PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15301
- Aircraft time: 15,878 hours, 11,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT NOT TURNING ON AT PAX MAIN ENTRANCE (WALL MOUNTED).   REMOVED AND REPLACED EXIT SIGN AT ENTRANCE COMPARTMENT PANEL, IAW CRJ 900 AMM 33-51-05.  OPERATIONS CHECK GOOD.
